# SDR UIEA2019061104464

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,259 hours, 17,199 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Rt Engine Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TWO NICKS IN R ENGINE, FAN BLADES 4 AND 5.( NICKS DEPTH WERE 1/16 (TH) INCH. MAX BLEND ALLOWED IS 1/2 INCH. BLENDED PER B767 AMM 72-31-02 AREA C.  COMPLETED FPI INSPECTION PER B767 AMM 70-11-06-232-001-H00.
